# SDR SWIA202058763

- Difficulty date: December 13, 2020
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drain
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA34968-601R-57-21-1227 N904EV OP 139-DTI - INSPECT RH WING DRAIN HOLE ON THE AFT LOWER WING PLANK AT WS 85.50 NDI PER NDTM PART 6 CHAP 57-21-101, PART NUMBER:   - , SERIAL NUMBER: 7628, POSITION:      (C-CHECK RO 6/11/2021)    REPAIRED IAW REO 601R-57-21-3448 REV -- DATED 2021-04-14. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
